# SDR ASAA2020080342963

- Difficulty date: July 14, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 45,761 hours, 13,634 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400112
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZ LWR SKIN CRACKED AT STA 147 8.5" FROM L/E. GROUNDED - YES. REPAIRED R/H HORIZ LWR SKIN CRACKED AT STAB STA 147 8.5" FROM L/E IAW 737 800 SRM 55 10 01 2R 11 THIS IS CAT B REPAIR REQ INSPECTION AT THRESHOLD OF 56,000 FLT. CYCLES. REPEAT INSPECTIONS METHOD OF DVI AND LFEC AT INT4ERVAL OF 9,000 FLT. CYCLES.
